# SDR 01FDEA00080

- Difficulty date: February 6, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65564413
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP ON LT KEEL BEAM BS 950E - 950E+16 IN AFT CARGO BAY.  *S/D*  REMOVED AND REPLACED OUT OF LIMIT CORROSION PER IAW FEDEX SRM 53-10-1, EA 7-5310-56529.
